Latest posts

Forum Statistics

Threads
23,309
Posts
460,353
Members
26,917
Latest Member
chicken007
What's New?

Prolactin is low

J

Jamealbre

New Member
Dec 6, 2017
6
0
#1
After years of TRT I was beginning to have problems having an orgasm, so I thought I would try some cabergoline. Unfortunately I did not get a blood test when I started taking the medication. After about 6 weeks of taking 0.25 mg twice a week my orgasm problem went away, so I thought I would get a blood test, my prolactin was 1,7 ng/mL which was marked as too low. Now my dilemma is should I continue cabergoline at a reduced amount, stop altogether or what, anybody care to weigh on this I would appreciate it.
 
PillarofBalance

PillarofBalance

Strength Pimp
Staff Member
Feb 27, 2011
16,998
4,574
#2
Stop taking caber. And everyone needs to stop assuming that prolactin has something to do with their dicks. Prolactin causes your nipples to leak. There isn't even actual evidence that a 19-nor will increase prolactin. Elevated estrogen levels are more likely.

To address your main issue:
What do you mean "problems"

Have you had your estradiol levels checked? Did you discuss this with your prescribing physician? What's your trt regimen?
 
Littleguy

Littleguy

TID Board Of Directors
Sep 30, 2011
3,076
1,063
#3
https://f1000research.com/articles/4-13/v1

100's of articles out there on both sides of the issue.
Read this one for starters, many men on these forums have succesfully used HG cabergoline to combat ed when using 19nors, whatever the pathway it DOES seem to work for most at one point, myself included.
Now whenever I am running anything above LOW dose deca, npp, or tren I take .5mg of hg caber e3rd day and have had no issues.
Again POB may very well be onto something, myself what is working is what I will stick with.
Here is a TON of research you can sift through for yourself, as POB stated though it is generally a good idea to consult your physician.
Cheers

https://www.google.com/search?q=pro...j69i57j0l3.12703j0j8&sourceid=chrome&ie=UTF-8
 
J

Jamealbre

New Member
Dec 6, 2017
6
0
#4
Stop taking caber. And everyone needs to stop assuming that prolactin has something to do with their dicks. Prolactin causes your nipples to leak. There isn't even actual evidence that a 19-nor will increase prolactin. Elevated estrogen levels are more likely.

To address your main issue:
What do you mean "problems"

Have you had your estradiol levels checked? Did you discuss this with your prescribing physician? What's your trt regimen?
No, I have not had my estradiol level checked, no, I did not discuss any of this with my prescribing physician. I moved a couple of years ago away from my Doc and have been self medicating since. I inject 1 ml of 250 mg/ml testosterone cypionate weekly, my total testosterone level is 1160 ng/mL
 
PillarofBalance

PillarofBalance

Strength Pimp
Staff Member
Feb 27, 2011
16,998
4,574
#5
No, I have not had my estradiol level checked, no, I did not discuss any of this with my prescribing physician. I moved a couple of years ago away from my Doc and have been self medicating since. I inject 1 ml of 250 mg/ml testosterone cypionate weekly, my total testosterone level is 1160 ng/mL
So that sounds a bit more like a cruise. For trt you should aim for more midrange numbers. I like mine in the 600's but we are all different.

Trt shouldn't be causing side effects. You want enough to feel good but not so much that your nipples are leaking and your dick is soft.

Get some blood work done asap.

Drop your dose to around 150mg
 
J

Jamealbre

New Member
Dec 6, 2017
6
0
#6
So that sounds a bit more like a cruise. For trt you should aim for more midrange numbers. I like mine in the 600's but we are all different.

Trt shouldn't be causing side effects. You want enough to feel good but not so much that your nipples are leaking and your dick is soft.

Get some blood work done asap.

Drop your dose to around 150mg
I'm not very knowledgeable about this subject, nor was my past Doc for that matter. I just work six days a week both weights and aerobic and take cypionate testosterone once a week. I never heard of 19 nor before and from what I have just learned it may have far less side effects than the testosterone that I have been taking. Thanks everyone for all your input.
 
woodswise

woodswise

TID Board Of Directors
Apr 29, 2012
4,091
1,016
#7
I'm not very knowledgeable about this subject, nor was my past Doc for that matter. I just work six days a week both weights and aerobic and take cypionate testosterone once a week. I never heard of 19 nor before and from what I have just learned it may have far less side effects than the testosterone that I have been taking. Thanks everyone for all your input.
The normal protocol is to take testosterone with a 19 nor compound (i.e. deca durabolin or trenbolone). I never heard of anyone taking a 19 nor compound in the absence of testosterone.

I recommend you read Lewellyn's steroid bible (can't remember the exact name of it). He explains a lot of compounds, cycles and protocols for controlling side effects in great detail.
 
Top